hump and thin legs
Aug 24, 2012
I started treatment in 2008. The regimen was stavudine lamuvudine and zidovudine. After six months I developed a hump and my legs became muscular. I was then shifted to tenofovir, zidovudine and nevirapine of which I am still using now. My question is whether I will ever be restored of my initial figure or I should learn to live with this horrible figure?
Response from Mr. Vergel
It is impossible to predict, but I doubt that you will have any substantial improvement in subcutaneous fat with zidovudine still in your combo. The hump is almost impossible to reverse after it has formed. Ultrasound assisted liposuction has been effective at removing buffalo humps in the United States.
I assume you are not in the United States, right?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of HIV Transmission From Receiving Oral Sex
- Is Burning Penis A Symptom Of HIV?
- Probability Of Getting HIV From Blowjob From A Prostitute
- Bloody Nose After Sex With Stripper Worried I Have HIV
- Painful Red Spots After Drinking Water Worried I Have HIV
- Can You Get Pubic Lice If You Have No Pubic Hair?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.